U.S. doctors online nowAsk doctors free
Palm Springs, CA
A 31-year-old female asked:

Light brown discharge when period is supposed to start. i took ella (ulipristal acetate) the morning after pill a few weeks ago?

2 doctor answers2 doctors weighed in
Dr. Vahe Yetimyan
General Practice 51 years experience
That is the Ella (ulipristal acetate): making changes in your period.
Dr. Monica Michel
Family Medicine 12 years experience
Yes this is normal after taking the emergency contraceptive pill. continue to practice protected sex and your periods should regulate again.
Sep 3, 2014
Dr. Monica Michel
Family Medicine 12 years experience
Normal: This is normal. Continue to practice safe sex for your well being and things should regulate themselves again. Best of luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.